# SDR 20000508SH021

- Difficulty date: April 4, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: LU4R
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0395135
- Propeller: Hartzl HCC3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 2202
- Condition: Cracked
- Component: Propeller, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BOTH SIDES OF BEARING.  (X)
